MAUDE Adverse Event Report: MOXIMED, INC. MISHA KNEE SYSTEM; MEDIAL KNEE IMPLANTED SHOCK ABSORBER, PRODUCT CODE: QVV

MOXIMED, INC. MISHA KNEE SYSTEM; MEDIAL KNEE IMPLANTED SHOCK ABSORBER, PRODUCT CODE: QVV
Catalog Number 2-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 11/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The misha removal was completed without complication.Analysis of the returned device found it to be intact and well-functioning.A review of manufacturing records indicates that the product conformed to design and manufacturing specifications.At the time of misha implantation, additional procedures of arthroscopic medial meniscectomy and chondroplasty of the patella and lateral tibial plateau were performed and some loss of motion prior to the misha procedure was noted.The cause of the event remains unknown.This mdr is being submitted as part of a retrospective review and remediation effort based on enhancements made to the company's complaint handling processes.This event is being filed in accordance with a capa which has been opened to manage the actions and any required mdr reporting.
 
Event or Problem Description
It was reported that patient underwent misha implantation for oa along with arthroscopic medial meniscectomy and chondroplasty of the patella and lateral tibial plateau with some loss of motion prior to the misha procedure.More than 6 months later, the patient experienced loss of motion and underwent arthroscopic debridement, anterior and posterior capsule release regaining range of motion.The patient experienced loss of motion again and underwent misha removal and full range of motion was noted.

Brand Name
MISHA KNEE SYSTEM
Common Device Name
MEDIAL KNEE IMPLANTED SHOCK ABSORBER, PRODUCT CODE: QVV
Manufacturer (Section D)
MOXIMED, INC.
46602 landing parkway
fremont CA 94538
Manufacturer (Section G)
MOXIMED, INC.
46602 landing parkway
fremont CA 94538
Manufacturer Contact
vijaya krishnamoorthy
46602 landing parkway
fremont, CA 94538
MDR Report Key23596128
Report Number3008274656-2025-00009
Device Sequence Number10477482
Product Code QVV
UDI-Device Identifier00856047005795
UDI-Public00856047005795
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN220033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2025
Device Catalogue Number2-1001
Device Lot Number23092102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown